# SDR SWAA2015111646094

- Difficulty date: November 2, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 42,094 hours, 24,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 147A5615
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP NUT CHANNEL CRACKED ON INBD EDGE.  R & R CHANNEL IAW SRM.
